# SDR DALA2019061803629

- Difficulty date: June 12, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 8,821 hours, 5,103 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR @ LOW POWER SETTING, FOUND APU COMPARTMENT OILY, FOUND APU COOLING FAN LEAKING OIL, REPLACED FAN
